MAUDE Adverse Event Report: ZIMMER BIOMET, INC. EPOLY RLC 32MM 10DEG SZ23; PROSTHESIS, HIP

ZIMMER BIOMET, INC. EPOLY RLC 32MM 10DEG SZ23; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported patient underwent a hip revision approximately 6 years post implantation due to the implant broken on the rim.No additional information.
 
Event or Problem Description
It was reported the patient underwent a primary right tha.Subsequently was revised for a liner fracture.Surgeon reported locking ring was found in fixed position, as well as staining and metal debris, revised shell, liner, head and retained femoral stem.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: a1, b4, b5, g4, h2, h3, h6.Complaint sample was evaluated and the reported event was confirmed.Upon visual inspection the scallops on one side of the liner had fractured.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
EPOLY RLC 32MM 10DEG SZ23
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10385048
Report Number0001825034-2020-03079
Device Sequence Number3446847
Product Code JDI
UDI-Device Identifier00880304451513
UDI-Public(01)00880304451513(17)200626(10)520060
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K070399
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2020
Device Model NumberN/A
Device Catalogue NumberEP-105833
Device Lot Number520060
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/17/2020
Supplement Date Received by Manufacturer08/20/2020
11/10/2020
Initial Report FDA Received Date08/10/2020
Supplement Report FDA Received Date08/24/2020
11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN ACETABULAR SHELL.; UNKNOWN FEMORAL HEAD.; UNKNOWN FEMORAL STEM.; UNKNOWN ACETABULAR SHELL; UNKNOWN FEMORAL HEAD; UNKNOWN FEMORAL STEM
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;